On lower ramification subgroups and canonical subgroups

Shin Hattori

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)


    Let p be a rational prime, k be a perfect field of characteristic p and K be a finite totally ramified extension of the fraction field of the Witt ring of k. Let G be a finite flat commutative group scheme over OK killed by some p-power. In this paper, we prove a description of ramification subgroups of G via the Breuil-Kisin classification, generalizing the author's previous result on the case where G is killed by p 3. As an application, we also prove that the higher canonical subgroup of a level n truncated Barsotti-Tate group G over OK coincides with lower ramification subgroups of G if the Hodge height of G is less than.p-1/=pn, and the existence of a family of higher canonical subgroups improving a previous result of the author.

    Original languageEnglish
    Pages (from-to)303-330
    Number of pages28
    JournalAlgebra and Number Theory
    Issue number2
    Publication statusPublished - 2014

    All Science Journal Classification (ASJC) codes

    • Algebra and Number Theory


    Dive into the research topics of 'On lower ramification subgroups and canonical subgroups'. Together they form a unique fingerprint.

    Cite this